# SDR DALA2017110607984

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 41,806 hours, 34,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE CHECK,  FOUND THE SIDEWALL EMERGENCY EXIT LIGHT AT AFT SERVICE DOOR INOPERATIVE.  INSTALLED A NEW BATTERY POWER SUPPLY.
